Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have irregular period. Received cortisone injection. Related?

I received a cortisone shot on February 15th. I got my period on March 2nd and have had it ever since then. So, for nearly over 3 weeks I ve had my period. The first week was light (brownish in color), the second week was normal (red), and currently it s light and brown again. I ve always had regular periods and the only thing I ve done differnt is take the cortisone shot in my right shoulder last month. Can a cortisone shot do this?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Cortisone is a type of corticosteriod and is ususally given as an immuno-supressant or to reduce inflammation in a person.
As such, I dont know of anyway in which it could've helped with your periods, did the doctor mention why he was giving it to you? Do you have any other problem which you are being treated for? Without knowing the answer to these questions, I cant really say why your doctor gave you a cortisone injection.

I hope this answered your question.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor